Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
endurance

5months for accutane

Ok, long story short, actually i take tane for 4 and a half months with persistence rate, 1 pill daily, not 5 months.

This is because I am still feeling insufficient for the doctor's perscription for only just 5 and not 6 months.

So, after 4 and a half months, i prolong another half of month into another new month which is month 6 for me. Started with 1 pill in 2 days, then proceed to 4 days a pill.

i dunno i do the right thing but i personally feels that it's worth to give it a try because i think shud let my body get used of not relying the pill, secondly is that i m still feeling nervous and unsecure for not relying it. It's kind of paradox.

Now, its like 5 and a half months for me. I got 1 white head in 2 or 3 days everyday i wake up and look at the miror, my face is getting a bit of oily, due to college life or mayb due to the random usage of pill, its not that worse as expected if compared with last time.

( The main thing which concern me the most is that, how accutane takes effect on one's acne, the persistent usage of pills or it has it's effect on the number of pill it used? )

Share this post


Link to post
Share on other sites
( The main thing which concern me the most is that, how accutane takes effect on one's acne, the persistent usage of pills or it has it's effect on the number of pill it used? )

i would say it is an effect of the rate at which you take it (amount per time period). i'm not a doctor so take it with a grain of salt but i would say if you change either the amount you take per dose or the time between doses it would change the effects of the medicine and could also be harmful to your body.

Share this post


Link to post
Share on other sites
( The main thing which concern me the most is that, how accutane takes effect on one's acne, the persistent usage of pills or it has it's effect on the number of pill it used? )

i would say it is an effect of the rate at which you take it (amount per time period). i'm not a doctor so take it with a grain of salt but i would say if you change either the amount you take per dose or the time between doses it would change the effects of the medicine and could also be harmful to your body.

thx for ur advice!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×